首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A CHARACTERIZATION OF WEAK RADON-NIKODYM SETS IN DUAL BANACH-SPACES
被引:1
|
作者
:
MATSUDA, M
论文数:
0
引用数:
0
h-index:
0
机构:
SHIZUOKA UNIV,FAC SCI,DEPT MATH,OYA,SHIZUOKA 422,JAPAN
SHIZUOKA UNIV,FAC SCI,DEPT MATH,OYA,SHIZUOKA 422,JAPAN
MATSUDA, M
[
1
]
机构
:
[1]
SHIZUOKA UNIV,FAC SCI,DEPT MATH,OYA,SHIZUOKA 422,JAPAN
来源
:
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES
|
1986年
/ 22卷
/ 03期
关键词
:
D O I
:
10.2977/prims/1195177852
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:551 / 559
页数:9
相关论文
共 50 条
[31]
THE ASYMPTOTIC-NORMING AND THE RADON-NIKODYM PROPERTIES ARE EQUIVALENT IN SEPARABLE BANACH-SPACES
GHOUSSOUB, N
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV PARIS 07,DEPT MATH,F-75221 PARIS 05,FRANCE
UNIV PARIS 07,DEPT MATH,F-75221 PARIS 05,FRANCE
GHOUSSOUB, N
MAUREY, B
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV PARIS 07,DEPT MATH,F-75221 PARIS 05,FRANCE
UNIV PARIS 07,DEPT MATH,F-75221 PARIS 05,FRANCE
MAUREY, B
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1985,
94
(04)
: 665
-
671
[32]
SOME CHARACTERIZATIONS OF WEAK RADON-NIKODYM SETS
SAAB, E
论文数:
0
引用数:
0
h-index:
0
SAAB, E
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1982,
86
(02)
: 307
-
311
[33]
ON SAAB CHARACTERIZATIONS OF WEAK RADON-NIKODYM SETS
MATSUDA, M
论文数:
0
引用数:
0
h-index:
0
机构:
SHIZUOKA UNIV,FAC SCI,DEPT MATH,OYA,SHIZUOKA 422,JAPAN
SHIZUOKA UNIV,FAC SCI,DEPT MATH,OYA,SHIZUOKA 422,JAPAN
MATSUDA, M
[J].
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES,
1985,
21
(05)
: 921
-
941
[34]
SOME REMARKS CONCERNING THE KREIN-MILMAN AND THE RADON-NIKODYM PROPERTY OF BANACH-SPACES
SCHACHERMAYER, W
论文数:
0
引用数:
0
h-index:
0
SCHACHERMAYER, W
[J].
LECTURE NOTES IN MATHEMATICS,
1985,
1166
: 169
-
176
[35]
A subdifferential characterisation of Banach spaces with the Radon-Nikodym Property
Giles, JR
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Newcastle, Dept Math, Newcastle, NSW 2308, Australia
Univ Newcastle, Dept Math, Newcastle, NSW 2308, Australia
Giles, JR
[J].
BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,
2002,
66
(02)
: 313
-
316
[36]
Radon-Nikodym compact spaces of low weight and Banach spaces
Avilés, A
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Murcia, Dept Matemat, E-30100 Murcia, Spain
Univ Murcia, Dept Matemat, E-30100 Murcia, Spain
Avilés, A
[J].
STUDIA MATHEMATICA,
2005,
166
(01)
: 71
-
82
[37]
MARTINGALE CONVERGENCE AND RADON-NIKODYM THEOREM IN BANACH SPACES
CHATTERJI, SD
论文数:
0
引用数:
0
h-index:
0
CHATTERJI, SD
[J].
MATHEMATICA SCANDINAVICA,
1968,
22
(01)
: 21
-
+
[38]
ARCS DEFINED BY ONE-PARAMETER SEMIGROUPS OF OPERATORS IN BANACH-SPACES WITH RADON-NIKODYM PROPERTY
BYRNE, CL
论文数:
0
引用数:
0
h-index:
0
机构:
CATHOLIC UNIV AMER,DEPT MATH,WASHINGTON,DC 20064
CATHOLIC UNIV AMER,DEPT MATH,WASHINGTON,DC 20064
BYRNE, CL
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1975,
53
(02)
: 353
-
355
[39]
SETS WITH THE RADON-NIKODYM PROPERTY IN CONJUGATE BANACH-SPACE
BOURGAIN, J
论文数:
0
引用数:
0
h-index:
0
BOURGAIN, J
[J].
STUDIA MATHEMATICA,
1980,
66
(03)
: 291
-
297
[40]
A generalization of the Radon-Nikodym property in dual banach spaces, fragmentedness, and differentiability of convex functions
Matsuda, M
论文数:
0
引用数:
0
h-index:
0
机构:
Shizuoka Univ, Fac Sci, Dept Math, Shizuoka 4228529, Japan
Shizuoka Univ, Fac Sci, Dept Math, Shizuoka 4228529, Japan
Matsuda, M
[J].
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES,
1999,
35
(06)
: 921
-
933
←
1
2
3
4
5
→